# SDR SWAA000240

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD AND AFT EMERGENCY FLASHLIGHTS INOP AND SAFETY STRAPS MISSING.  REMOVED AND REPLACED FLASHLIGHTS AND STRAP ASSY'S PER MM.
